# SDR USAA2012012000008

- Difficulty date: November 30, 2011
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603100
- Part serial: 262
- Condition: Debonded
- Location: Le Slat
- Part time: 64,347 hours, 37,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - RIGHT WING NR 4 SLAT TRAILING EDGE WEDGE DISBONDED BETWEEN SS116 TO SS124, 6 INCHES INBOARD OF OUTBOARD END 2.5 INCHES FROM TRAILING EDGE.  REPAIRED NR 4 SLAT IAW B737-300 SRM 51-70-10-2R-4, REPAIR 4 FIGURE 202.
